MathSciNet Relay Station
MathSciNet bibliographic data
MR1947875 (2003j:42020) 42B25
Grafakos, Loukas; Torres, Rodolfo H. Maximal operator and weighted norm inequalities for multilinear singular integrals. Indiana Univ. Math. J. 51 (2002), no. 5, 1261–1276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement